MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2024-264098

Медицинская библиотека · BMJ case reports · 2025

Vulval fixed drug eruption following trimethoprim use.

Chong Kar Yan, Tyagi-Bhatia Jaya

СтатьяКлинический случайПеревод в очереди

Аннотация

This case report describes an uncommon case of a woman who developed fixed drug eruption (FDE) on her vulval area secondary to trimethoprim use. She had no known history of drug allergy. Some common culprit medications that cause FDE include antimicrobials such as co-trimoxazole and non-steroidal anti-inflammatory agents. Vulval FDE is uncommon and should remain as an important differential diagnosis in women presenting with severe vulval pain accompanied by erythema and swelling, particularly after the introduction of a new medication. Discontinuation of trimethoprim along with the adjunct use of a steroid cream led to complete resolution of the patient's symptoms.

Для цитирования: Chong Kar Yan, Tyagi-Bhatia Jaya. Vulval fixed drug eruption following trimethoprim use.. BMJ case reports. 2025. DOI: 10.1136/bcr-2024-264098.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.